This is the oddest thing, but I just stopped taking yasmin (bcp), it's only my second day of not taking it, but guess what I've got...yep, a canker sore! Frankly I think it has more to do with the cold I seem to be fending off, but I must say I found it odd to see this thread and realize that I've got one!
Who knows, but from what I hear, I need to take more vitamin C in order to deal with it.
I just stopped taking lupron and estrogen, and just about every part of my body has been affected. I have no idea if canker sores are part of it - I don't ahve any - but my doc says anything can happen when hormones are "off." I don't discount anything anymore when it comes to hormones.
Be sure to that you are talking about a canker sore and not a cold sore as cold sores are caused by the herpes simplex virus and are contagious. The docs don't know what causes canker sores so the excess vitamin C theory is just that................a theory and nothing more.